# SDR QXEA2009081900620

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 20,420 hours, 14,995 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - PROX SYS FAULT 2 STATUS MSG.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPAIRED THE AFT CARGO DOOR INDICATION WIRING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
